Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Spectral theory for semi-groups of linear operators
HTML articles powered by AMS MathViewer

by R. S. Phillips PDF
Trans. Amer. Math. Soc. 71 (1951), 393-415 Request permission
References
  • Warren Ambrose, Spectral resolution of groups of unitary operators, Duke Math. J. 11 (1944), 589–595. MR 11172
  • A. Beurling, Sur les intégrales de Fourier absolument convergentes et leur application à une transformation fonctionelle, Neuvième Congrès Math. Scand. Helsingfors, 1938, pp. 345-366.
  • I. Gelfand, Normierte Ringe, Rec. Math. [Mat. Sbornik] N. S. 9 (51) (1941), 3–24 (German, with Russian summary). MR 0004726
  • I. Gelfand, Zur Theorie der Charaktere der Abelschen topologischen Gruppen, Rec. Math. [Mat. Sbornik] N. S. 9 (51) (1941), 49–50 (German, with Russian summary). MR 0004635
  • I. Gelfand, Über absolut konvergente trigonometrische Reihen und Integrale, Rec. Math. [Mat. Sbornik] N. S. 9 (51) (1941), 51–66 (German, with Russian summary). MR 0004727
  • Einar Hille, Functional Analysis and Semi-Groups, American Mathematical Society Colloquium Publications, Vol. 31, American Mathematical Society, New York, 1948. MR 0025077
  • Einar Hille, On the differentiability of semi-group operators, Acta Sci. Math. (Szeged) 12 (1950), 19–24. MR 36445
  • B. v. Sz. Nagy, Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Ergebnisse der Mathematik, vol. 5, Berlin, 1942.
  • M. Neumark, Positive definite operator functions on a commutative group, Bull. Acad. Sci. URSS Sér. Math. [Izvestia Akad. Nauk SSSR] 7 (1943), 237–244 (Russian, with English summary). MR 0010265
  • R. S. Phillips, On semi-groups of operators, Proceedings of the American Mathematical Society vol. 2 (1951) pp. 234-237.
  • M. H. Stone, On one-parameter unitary groups in Hilbert space, Ann. of Math. (2) 33 (1932), no. 3, 643–648. MR 1503079, DOI 10.2307/1968538
  • M. H. Stone, A general theory of spectra. I, Proc. Nat. Acad. Sci. U.S.A. 26 (1940), 280–283. MR 2023, DOI 10.1073/pnas.26.4.280
  • M. H. Stone, A general theory of spectra. II, Proc. Nat. Acad. Sci. U.S.A. 27 (1941), 83–87. MR 4092, DOI 10.1073/pnas.27.1.83
  • M. H. Stone, Boundedness properties in function-lattices, Canad. J. Math. 1 (1949), 176–186. MR 29091, DOI 10.4153/cjm-1949-016-5
  • —, On a theorem of Pólya, J. Indian Math. Soc. N.S. vol. 12 (1948) pp. 1-7.
  • I. Vernikoff, S. Krein, and A. Tovbin, Sur les anneaux semi-ordonnés, C. R. (Doklady) Acad. Sci. URSS (N.S.) 30 (1941), 785–787 (French). MR 0004072
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X
  • Retrieve articles in all journals with MSC: 46.3X
Additional Information
  • © Copyright 1951 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 71 (1951), 393-415
  • MSC: Primary 46.3X
  • DOI: https://doi.org/10.1090/S0002-9947-1951-0044737-9
  • MathSciNet review: 0044737